What the hell Darnk?!

Clara D.

FOR PRESIDENT 2020!
Dec 24, 2018
242
Phoenix, AZ, USA
*makes the thread into black liqorice in hopes it will make people leave this cursed thread*
Darnk's trying to kill us o_O

Black Licorice: Trick or Treat?

As it turns out, you really can overdose on candy—or, more precisely, black licorice.

Days before the biggest candy eating holiday of the year, the Food and Drug Administration (FDA) encourages moderation if you enjoy snacking on the old fashioned favorite.

So, if you’re getting your stash ready for Halloween, here’s some advice from FDA:

If you’re 40 or older, eating 2 ounces of black licorice a day for at least two weeks could land you in the hospital with an irregular heart rhythm or arrhythmia.

FDA experts say black licorice contains the compound glycyrrhizin, which is the sweetening compound derived from licorice root. Glycyrrhizin can cause potassium levels in the body to fall. When that happens, some people experience abnormal heart rhythms, as well as high blood pressure, edema (swelling), lethargy, and congestive heart failure.